VICKS ANTIGRIP COMPLEX, Vix Anti-Influenza Complex is designed to relieve the symptoms of colds and flu. It contains three active ingredients:
- paracetamol is a well-known analgesic (analgesic). It is effective against pain, including headaches and sore throats, and can also lower the temperature (antipyretic);
- guaifenesin (as an expectorant) dilutes the secretion, which helps relieve chest cough;
- phenylephrine hydrochloride (nasal decongestant) reduces swelling of the nasal passages and thus relieves nasal congestion.
You should only use Vicks Anti-Influenza Complex if you have pain and / or fever, nasal congestion and whooping cough.
Do not take Vix Anti-Influenza Complex:
- if you are allergic to paracetamol, guaifenesin, phenylephrine hydrochloride or any of the other ingredients (see section 6);
- if you have heart disease;
- if you have high blood pressure (hypertension);
- if you have a liver problem or severe kidney disease;
- if you have overactive thyroid gland;
- if you are diabetic;
- if you have glaucoma (increased pressure in the eye) of a narrow angle type;
- if you have porphyria, which is an inherited disorder characterized by an excessive amount of pigment in the urine;
- if you are taking tricyclic antidepressants;
- if you are taking beta-blockers;
- if you are taking monoamine oxidase inhibitors (MAOIs) - used to treat depression or Parkinson's disease or have taken them in the last 14 days;
- if you are taking medicines to lower your blood pressure or to treat angina.
Do not give Vix Anti-Influenza Complex to children under 12 years of age.
Important: contains paracetamol. Do not take at the same time with other products that contain paracetamol.
Medical attention should be sought immediately in the event of an overdose, even when you are feeling well, due to the risk of delayed, severe liver damage. Do not take at the same time with other products for the treatment of flu, colds or nasal congestion.
Pregnancy and lactation
Taking Vicks Anti-Influenza Complex during pregnancy or breast-feeding is not recommended: consult your doctor or pharmacist before use.
Driving and using machines
This product may cause dizziness or confusion. If you are affected, do not drive or use machines.
Important information about some of the ingredients of Vix Anti-Influenza Complex
This product contains:
- aspartame (E951), a source of phenylalanine. May be harmful to people with phenylketonuria;
- sucrose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product;
- sodium (157 mg per dose). To be taken into consideration by patients on controlled sodium intake.
This medicine is a powder that must be dissolved in water and taken as a hot beverage. Pour one sachet of the powder into a standard-sized glass and fill with hot but not boiling water (about 250 ml). Allow to cool to a temperature suitable for drinking.
Adults and children over 12 years of age:
1 sachet every 4-6 hours as indicated. Do not take more than 4 sachets every 24 hours.
Do not give to children under 12 years.
Do not exceed the indicated dose.
Do not take this medicine with alcoholic beverages.
Prolonged use of this product is not recommended. Consult your doctor if symptoms persist for more than 3 days or worsen.
Possible side effects
Like all medicines, Vicks Anti-Influenza Complex can cause side effects, although not everybody gets them.
What Vix Anti-Influenza Complex contains
Each sachet of this medicine is a single dose containing the active substances: 500 mg paracetamol, 200 mg guaifenesin and 10 mg phenylephrine hydrochloride.
The other ingredients are: sucrose, citric acid, tartaric acid, sodium cyclamate, sodium citrate, aspartame (E951), acesulfame potassium (E950), menthol powder, lemon flavor, lemon juice flavor, quinoline yellow (E104).